# SDR SWAA2018062723109

- Difficulty date: June 18, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 116A4530
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE SKIN AFT LOWER CHORD CRACKED JUST INBOARD OF NR 2 PYLON.  R&R CHORD IAW SRM AND DWG.
